On the norms of singular integral operators on contours with intersections

Naum Krupnik, Ilya Spitkovsky

Research output: Contribution to journalArticle

Abstract

The exact bounds are obtained for the norm of the singular integral operator S on the family of rays originating at the same point. These bounds, with the use of the localization technique, are then extended to the essential norm of S on piecewise smooth curves with finitely many points of self intersection.

Original languageEnglish (US)
Pages (from-to)617-626
Number of pages10
JournalComplex Analysis and Operator Theory
Volume2
Issue number4
DOIs
StatePublished - Dec 1 2008

Fingerprint

Singular Integral Operator
Intersection
Essential Norm
Norm
Self-intersection
Half line
Curve
Family

Keywords

  • Matrix symbol
  • Norm
  • Singular integral operator

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Computational Theory and Mathematics

Cite this

On the norms of singular integral operators on contours with intersections. / Krupnik, Naum; Spitkovsky, Ilya.

In: Complex Analysis and Operator Theory, Vol. 2, No. 4, 01.12.2008, p. 617-626.

Research output: Contribution to journalArticle

@article{54a525e86ed8495e9c46fa311eb58bb5,
title = "On the norms of singular integral operators on contours with intersections",
abstract = "The exact bounds are obtained for the norm of the singular integral operator S on the family of rays originating at the same point. These bounds, with the use of the localization technique, are then extended to the essential norm of S on piecewise smooth curves with finitely many points of self intersection.",
keywords = "Matrix symbol, Norm, Singular integral operator",
author = "Naum Krupnik and Ilya Spitkovsky",
year = "2008",
month = "12",
day = "1",
doi = "10.1007/s11785-008-0069-7",
language = "English (US)",
volume = "2",
pages = "617--626",
journal = "Complex Analysis and Operator Theory",
issn = "1661-8254",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - On the norms of singular integral operators on contours with intersections

AU - Krupnik, Naum

AU - Spitkovsky, Ilya

PY - 2008/12/1

Y1 - 2008/12/1

N2 - The exact bounds are obtained for the norm of the singular integral operator S on the family of rays originating at the same point. These bounds, with the use of the localization technique, are then extended to the essential norm of S on piecewise smooth curves with finitely many points of self intersection.

AB - The exact bounds are obtained for the norm of the singular integral operator S on the family of rays originating at the same point. These bounds, with the use of the localization technique, are then extended to the essential norm of S on piecewise smooth curves with finitely many points of self intersection.

KW - Matrix symbol

KW - Norm

KW - Singular integral operator

UR - http://www.scopus.com/inward/record.url?scp=57449104026&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=57449104026&partnerID=8YFLogxK

U2 - 10.1007/s11785-008-0069-7

DO - 10.1007/s11785-008-0069-7

M3 - Article

AN - SCOPUS:57449104026

VL - 2

SP - 617

EP - 626

JO - Complex Analysis and Operator Theory

JF - Complex Analysis and Operator Theory

SN - 1661-8254

IS - 4

ER -